# SDR SCNA01001

- Difficulty date: January 1, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 74,911 hours, 27,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT AT SEAT 24 STAYED ON AFTER THE POWERR IS WAS REMOVED AND THE SWITHC WAS TURNED OFF.  REPAIRED BROKEN DISARM WIRE ON OVERHEAD EMERGENCY LIGHT AT SEAT 24, OPERATIONAL CHECKS GOOD.
